# SDR CA021010003

- Difficulty date: September 27, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Cessna 172L
- Aircraft time: 8,863 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 05510171
- Condition: Cracked
- Location: Engine
- Part time: 10,834 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT ASSEMBLY CRACKED AT LOWER CROSS MEMBER RT SIDE.
